# SDR CA100209001

- Difficulty date: January 28, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, Y
- Precautionary procedure: A

## Discrepancy

(CAN) SURGING/IFSD DURING DESCENT, THE PILOT NOTICED THE ENGINE SURGING TWICE BEFORE IT SHUTDOWN BY ITSELF. THE ACFT LANDED SINGLE ENGINE UNEVENTFULLY. GROUND INSP FOUND NO OBVIOUS ENGINE DAMAGE. TROUBLESHOOTING IS ON-GOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC 20100209001)
